# SDR SWIA202054515

- Difficulty date: October 28, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL BATT RIB AT APPROXIMATELY WS 47.00 (MOST INBOARD) IS CRACKED, AREAS MARKED.  C-CHECK RO 12/05/2020.  REMOVED CRACKED AND INSTALLED NEW RT BATT RIB CAP AT WS 48.30 P/N 600-10389-2, REF CRJ 200 SRM AND DRAWINGS.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKYCARD.
